# SDR DL72S954453

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6518522
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-58560-3AD, A CRACK WAS DISCOVERED IN THE VERTICAL FLANGE OF THE LBL 70.5 WING RIB CHORD. THE CRACK RAN FROM ONE OF THE UPPER FASTENERS IN THE VERTICAL FLANGE AT STA 760.95 DOWN TO THE HORIZONTAL FLANGE.  THIS CRACK REQUIRES AN ALTERNATE METHOD OF REMOVAL TO THE ONE IN THE REFERENCED EO.  THE RIB CHORD IS MANUFACTURED FROM 7075-T6 EXTRUSION.  REPAIRED PER DL ERA 302686-14AD.
